MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS

SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS
Model Number 00-1111-001-00
Health Effect - Clinical Codes Dyspnea (1816); Erythema (1840); Fatigue (1849); Itching Sensation (1943); Nausea (1970); Pain (1994); Vomiting (2144); Dizziness (2194); Shaking/Tremors (2515); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a gel-one injection on the right knee.Subsequently, the patient experienced swelling, stiffness, pain, difficulty walking, hives, severe itching and redness of the trunk, fatigue, nausea, vomiting, dizziness, tremors, fainting, and dyspnea.Patient was prescribed methylprednisolone and took over the counter benadryl.No additional patient consequences were reported.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Event or Problem Description
It was reported patient had gel one injection in right knee.Within one hour patient started having allergic reaction symptoms with itching, and hives.Patient self-medicated with benadryl which reduced the swelling and itching.Patient later had an episode of syncope, nausea or vomiting.Prescription for medrol pack prescribed.Due to time constraints of acquiring the prescription, symptoms exacerbated to swollen lips and hoarseness.After taking medrol dose, within an hour started feeling normal with exception of not able to sleep due to steroid use resulting in fatigue.No additional patient consequences were reported at the time of this report.

Brand Name
GEL-ONE X-LINKED HYALUR 3ML
Common Device Name
BIOLOGICS
Manufacturer (Section D)
SEIKAGAKU CORPORATION
6-1, marunouchi
1-chrome chiyoda-ku, tokyo
MDR Report Key14717908
Report Number0001822565-2022-01720
Device Sequence Number20224530
Product Code MOZ
UDI-Device Identifier04987541300911
UDI-Public(01)04987541300911(17)231107(10)0021J07G
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2023
Device Model Number00-1111-001-00
Device Catalogue Number00111100100
Device Lot Number0021J07G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date06/29/2022
08/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown